# SDR DALA2023103008910

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 69,777 hours, 22,960 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5814 -ATB- DUE TO F/O PITOT, STANDBY PITOT, AND AIR/GRND DISAGREE EICAS MESSAGES. CORRECTIVE ACTION: T/S REPLACED RELAY K1782 AND K10815 AIR/GROUND RELAYS SYS 1 AND 2. REMOVED AND REPLACED PSEU, SYSTEM PASSED.
